Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

being 'out of it' Sunbath

Posted by Sunbath on October 3, 2009, at 3:49:32

In reply to MAOI Diet, posted by Sunbath on September 28, 2009, at 5:43:50

The effect I get for some hours from parnate after each dose has changed a bit. Now I don't exactly feel tired anymore, but still a bit "foggy", although this "brain fog" doesn't feel the same and maybe isn't as sever as the brain fog caused by other meds. It's characterized by difficulty concentrating, bad attentiveness and feeling introverted.

Is this a normal side effect from Parnate which does fade over time?I'm a bit worried..
University already started and it's really troublesome staying focused and behaving normally. For example people sitting besides myself are sometimes making jokes and I don't even notice it or don't get it.


Thanks very much for some info from you parnate veterans, sorry for so much questions!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919503.html